# SDR SWAA2021100510835

- Difficulty date: August 23, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 58,530 hours, 28,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH Z CHANNEL SUPPORT STA 495 TO STA 500A HAS SPOTS OF CORROSION. ; / [01] FWD CARGO R/H SIDE Z CHANNEL (SHIELD ASSY) WAS REPLACED ON FAULT #TTG8Q0068W71; [02] VERIFIED Z CHANNEL REPLACEMENT
